Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

What causes tingling and itching sensation in right side of head?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2001
Answered : 1106 Questions
For over a year, I've had a tingling, itching sensation on the right side of my head. It began about an inch and a half above the right ear and has slowly moved downward. It is now centered in the right ear area. Several times in the past month, I've felt pressure and a burning sensation. What could be causing it? Is it something that should be checked out by a Dr.?
Posted Tue, 18 Feb 2014 in General Health
Answered by Dr. Jose Ignacio Artero Munoz 1 hour later
Brief Answer: Neuropathy Detailed Answer: Hello.Delighted to be able to help. Itching sensation but without scalp lesions(secretion, redness),skin pathologies as Seborrheic dermatitis or Eczema are unlikely. Pressure, tingling, and burn sensation are common symptoms of nerve irritation (neuropathic pain). Amitriptyline, Carbamazepine or Gabapentin are drugs widely used in the treatment of this condition. Please,go to your local doctor to confirm diagnosis and for prescription. I Hope I have answered your query. If you have any further questions I will be happy to help.If you do not have any clarifications, please don’t forget to evaluate my answer.I wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor